Publications

Export 927 results:
Sort by: Author Title Type [ Year  (Desc)]
2020
Sweilam, N. H., S. M. Al-Mekhlafi, A. O. Albalawi, and D. Baleanu, "On the optimal control of coronavirus (2019-nCov) mathematical model; a numerical approach", Advances in Difference Equations, vol. 2020, no. 1: SpringerOpen, pp. 1–13, 2020. Abstract
n/a
Sweilam, N. H., S. M. AL–Mekhlafi, and A. O. Albalawi, "Optimal control for a fractional order malaria transmission dynamics mathematical model", Alexandria Engineering Journal: Elsevier, 2020. Abstract
n/a
Sweilam, N. H., S. M. AL–Mekhlafi, and A. O. Albalawi, "Optimal control for a fractional order malaria transmission dynamics mathematical model", Alexandria Engineering Journal, vol. 59, no. 3: Elsevier, pp. 1677–1692, 2020. Abstract
n/a
Sweilam, N. H., S. M. AL–Mekhlafi, and A. O. Albalawi, "Optimal control for a fractional order malaria transmission dynamics mathematical model", Alexandria Engineering Journal, vol. 59, no. 3: Elsevier, pp. 1677–1692, 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, T. Assiri, and A. Atangana, "Optimal control for cancer treatment mathematical model using Atangana–Baleanu–Caputo fractional derivative", Advances in Difference Equations, vol. 2020, no. 1: SpringerOpen, pp. 1–21, 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, T. Assiri, and A. Atangana, "Optimal control for cancer treatment mathematical model using Atangana–Baleanu–Caputo fractional derivative", Advances in Difference Equations, vol. 2020, no. 1: SpringerOpen, pp. 1–21, 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, T. Assiri, and A. Atangana, "Optimal control for cancer treatment mathematical model using Atangana–Baleanu–Caputo fractional derivative", Advances in Difference Equations, vol. 2020, no. 1: SpringerOpen, pp. 1–21, 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, Z. N. Mohammed, and D. Baleanu, "Optimal control for variable order fractional HIV/AIDS and malaria mathematical models with multi-time delay", Alexandria Engineering Journal, vol. 59, no. 5: Elsevier, pp. 3149–3162, 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, Z. N. Mohammed, and D. Baleanu, "Optimal control for variable order fractional HIV/AIDS and malaria mathematical models with multi-time delay", Alexandria Engineering Journal, vol. 59, no. 5: Elsevier, pp. 3149–3162, 2020. Abstract
n/a
Sweilam, N. H., S. M. Ahmed, and M. Adel, "A simple numerical method for two-dimensional nonlinear fractional anomalous sub-diffusion equations", Mathematical Methods in the Applied Sciences, 2020. Abstract

n/a

Sweilam, N. H., S. M. Ahmed, and M. Adel, "A simple numerical method for two-dimensional nonlinear fractional anomalous sub-diffusion equations", Mathematical Methods in the Applied Sciences, 2020. Abstract
n/a
Sweilam, N. H., S. M. Ahmed, and M. Adel, "A simple numerical method for two-dimensional nonlinear fractional anomalous sub-diffusion equations", Mathematical Methods in the Applied Sciences, 2020. Abstract
n/a
Sweilam, N. H., S. M. Ahmed, and M. Adel, "A simple numerical method for two-dimensional nonlinear fractional anomalous sub-diffusion equations", Mathematical Methods in the Applied Sciences, 2020. Abstract
n/a
Sweilam, N. H., A. M. Nagy, and A. A. El-Sayed, "Sinc-Chebyshev collocation method for time-fractional order telegraph equation", APPLIED AND COMPUTATIONAL MATHEMATICS, vol. 19, no. 2: MINISTRY COMMUNICATIONS & HIGH TECHNOLOGIES REPUBLIC AZERBAIJAN BAKU STATE …, pp. 162–174, 2020. Abstract
n/a
Sweilam, N. H., A. M. Nagy, and A. A. El-Sayed, "Sinc-Chebyshev collocation method for time-fractional order telegraph equation", Appl. Comput. Math, vol. 19, no. 2, pp. 162–174, 2020. Abstract
n/a
2019
Sweilam, N. H., A. A. Tharwat, and N. K. A. Moniem, "Different optimization strategies for the optimal control of tumor growth", differential equations (ODE’s), vol. 1, no. 1, pp. 1, 2019. Abstract
n/a
Sweilam, N. H., A. A. Tharwat, and N. K. A. Moniem, "Different optimization strategies for the optimal control of tumor growth", differential equations (ODE’s), vol. 1, no. 1, pp. 1, 2019. Abstract
n/a
Sweilam, N. H., O. M. Saad, and D. G. Mohamed, "Fractional optimal control in transmission dynamics of West Nile virus model with state and control time delay: a numerical approach", Advances in Difference Equations, vol. 2019, no. 1: Springer International Publishing, pp. 210, 2019. Abstract
n/a
Sweilam, N. H., O. M. Saad, and D. G. Mohamed, "Fractional optimal control in transmission dynamics of West Nile virus model with state and control time delay: a numerical approach", Advances in Difference Equations, vol. 2019, no. 1: Springer International Publishing, pp. 210, 2019. Abstract
n/a
Sweilam, N. H., O. M. Saad, and D. G. Mohamed, "Fractional optimal control in transmission dynamics of West Nile virus model with state and control time delay: a numerical approach", Advances in Difference Equations, vol. 2019, no. 1: SpringerOpen, pp. 1–25, 2019. Abstract
n/a
Sweilam, N. H., O. M. Saad, and D. G. Mohamed, "Fractional optimal control in transmission dynamics of West Nile virus model with state and control time delay: a numerical approach", Advances in Difference Equations, vol. 2019, no. 1: SpringerOpen, pp. 1–25, 2019. Abstract
n/a
Sweilam, N. H., and M. M. Abou Hasan, "An Improved Method for Nonlinear Variable-Order Lévy–Feller Advection–Dispersion Equation", Bulletin of the Malaysian Mathematical Sciences Society, vol. 42, no. 6: Springer Singapore, pp. 3021–3046, 2019. Abstract
n/a
Sweilam, N. H., and M. M. Abou Hasan, "An Improved Method for Nonlinear Variable-Order Lévy–Feller Advection–Dispersion Equation", Bulletin of the Malaysian Mathematical Sciences Society, vol. 42, no. 6: Springer Singapore, pp. 3021–3046, 2019. Abstract
n/a
Sweilam, N. H., and M. M. Abou Hasan, "An Improved Method for Nonlinear Variable-Order Lévy–Feller Advection–Dispersion Equation", Bulletin of the Malaysian Mathematical Sciences Society, vol. 42, no. 6: Springer Singapore, pp. 3021–3046, 2019. Abstract
n/a
Sweilam, N. H., and M. M. Abou Hasan, "An Improved Method for Nonlinear Variable-Order Lévy–Feller Advection–Dispersion Equation", Bulletin of the Malaysian Mathematical Sciences Society, vol. 42, no. 6: Springer Singapore, pp. 3021–3046, 2019. Abstract
n/a